# SDR 2004UALA00821

- Difficulty date: October 2, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 39,703 hours, 14,542 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CAP AT BS 365 RBL 0 TO RBL 64 R CORRODED SEVERAL LOCATIONS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE REPAIR.
